# SDR 96ZZZX3889

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX942513
- Condition: Defective
- Location: Drive
- Component: Electrosys, 0
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR REPORTED TO BE 'FACTORY NEW' MISSING SHAFT-TO-DRIVE-COUPLING O-RING, P/N AN123864.  MISING DRIVE-END SEAL, P/N 352068.  ROTOR 'DRAGS' AND BINDS WHEN SPUN BY HAND.  PROBLEMS FOUND DURING ROUTINE NEW PARTS INSPECTION.
